MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS M3150 INFO CNTR LOCAL DB REL N.01; CENTRAL STATION MONITOR

PHILIPS MEDICAL SYSTEMS M3150 INFO CNTR LOCAL DB REL N.01; CENTRAL STATION MONITOR
Model Number M3150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the blood oxygen saturation probe would not alarm when it falls off of a patient.The device was not in use on a patient.

Brand Name
M3150 INFO CNTR LOCAL DB REL N.01
Common Device Name
CENTRAL STATION MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10522057
Report Number1218950-2020-05316
Device Sequence Number2591140
Product Code MHX
UDI-Device Identifier00884838082274
UDI-Public(01)00884838082274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081983
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3150
Device Catalogue Number453564606121
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1